$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Wagner Health Ibuprofen 200mg 96 Tablets Blister Pack

  Product ID: 110140

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送
私人处方价格
N/A
Add to cart Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Wagner Health Ibuprofen 200mg 96 Tablets Blister Pack

Wagner Health Ibuprofen 200mg 96 Tablets Blister Pack

产品号:110140
$9.99 中文官网 618独享折扣
$9.99
$9.99
数量
Add to cart
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

在您购买此药物后,您需要在2个工作日内致电1300 367 283联系药剂师,以确定此产品是否适合您。如果您没有联系我们,该产品将从您的订单中删除,其余订单将发货。

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。在阳光下曝晒时,应穿戴防护服、帽子和眼镜。应避免长时间暴露在阳光下。为了有效防晒,需要按照产品指示经常并重复涂抹。
母乳对大多数婴儿来说是最好的。如果需要,婴儿配方奶粉是一种健康的选择。有购买数量限制。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
请仔细阅读产品标签,并遵循使用说明。配合健康饮食和身体锻炼。
请仔细阅读产品标签,并遵循使用说明。不正确的使用是有害的。
请向药剂师咨询此产品。不正确的使用是有害的。
 

一般信息

ACTIVE INGREDIENT: Ibuprofen 200 mg

USES:

•  Provides effective temporary relief of pain and inflammation associated with:

    • headaches including migraine and tension headaches              

    • dental pain           • cold and flu symptoms              

    • period pain           • arthritic pain            • back pain

•  Reduces fever

警告

Do not use:

•  During the last three months of pregnancy

•  In children under 7 years of age

•  If you have stomach ulcer

•  If you are allergic to ibuprofen or other anti-inflammatory medicines

•  If you have kidney problems or impaired renal function

•  If you have heart failure

 

Ask your doctor or pharmacist before use:

•  In children suffering from dehydration through diarrhoea and/or vomiting

 

Unless advised by a doctor, do not use this product:

•  For more than a few days at a time

•  If you have asthma

•  If you are aged 65 years or over

•  If trying to become pregnant, or during the first 6 months of pregnancy

•  With other medicines containing ibuprofen, aspirin, other anti-inflammatory medicines or other medicines that you are taking regularly

 

While using this product:

•  Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage

•  If you get an allergic reaction, stop taking and see your doctor immediately

使用方法

Adults and children over 12 years: 1 or 2 tablets initially, then 1 to 2 tablets every four to six hours as necessary. Take with fluid. DO NOT exceed 6 tablets in 24 hours.

Children 7 to 12 years (22 to 41kg): 1 tablet to be taken with fluid every six to eight hours, when required, up to four times daily. DO NOT exceed 4 tablets in 24 hours.

 

OTHER INFORMATION

Store below 30°C. Store in the original package.

Rated 5 out of 5 by from Tablets Price excellent fast delivery
Date published: 2024-02-05
Rated 5 out of 5 by from Great well priced product Great affordable product. Helps with my shoulder pain very much.
Date published: 2024-01-29
Rated 5 out of 5 by from This really works!!!!! This is a miracle tablet
Date published: 2023-11-19
Rated 5 out of 5 by from Pain management at a special price A very cost effective way to purchase this medication
Date published: 2023-11-15
  • y_2024, m_4, d_18, h_3
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.41
  • cp_1, bvpage1
  • co_hasreviews, tv_38, tr_16
  • loc_en_AU, sid_110140, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT